Price history on Walmart.com for
BETR Remedies Allergy Relief Medicine, Oral Antihistamine, Diphenhydramine 25 mg, 24 Tablets
See on WalmartProduct info
ACTIVE INGREDIENT: Contains diphenhydramine, the leading recommended adult allergic reaction OTC active ingredient for treating nighttime and multi-symptom of hay fever and other respiratory allergy. Compares to the active ingredient in Benadryl and is just as effective. MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold. BUY ONE GIVE ONE: Every purchase of BETR Remedies provides a medication for an American in need. FDA AUTHORIZED: All products undergo rigorous testing required by the FDA to be classified and labeled as a drug product. Additionally, all facilities where products are made are FDA approved. All products are safe and effective. HSA/FSA ELIGIBLE: Yes, we encourage our customers to use their HSA/FSA benefits if available. USAGE: Adults and children 12 years and over, take 1 to 2 caplets every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 doses in 24 hours. Children 6 to 12 year see packaging directions. Children under 6 years old, do not use. MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
... read more.